# SDR SWIA971501

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTOR SELECTED DOWN, THREE RED GEAR LIGHTS ILLUMINATED WITH NO GEAR EXTENSION.  CYCLED TWICE MORE WITH SOME RESULT.  PERFORMED GEAR ELECTRICAL OVERRIDE PROCEDURE IN QUICK REFERENCE HANDBOOK AND GEAR EXTENDED.  REPLACED LEFT MAIN GEAR WEIGHT ON WHEELS PROXIMITY SWITCH.  OPS CHECKS GOOD.
